# SDR DALA2016010700097

- Difficulty date: December 18, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 30,566 hours, 24,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Punctured
- Location: Bs 168
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 168, LBL 51 MEMBRANE HAS A PUNCTURE HOLE.  MAIN CABIN BS 168, LBL 51 MEMBRANE, CUT OUT DAMAGE AREA DIM: .650" X .450", FABRICATED REPAIR DOUBLER, ALODINED + PRIMED, TOP COATED, AND INSTALLED REPAIR, ALL IAW SRM 51-70-10, SRM 53-10-51, SRM 51-40-08, SRM 51-10-04, AMM 51-10-00.  ADDED MATERIAL DATA. WEB MEMBRANE IS .020", DOUBLER THICKNESS IS .032.
